American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Janusz Adamus and Hadi Seyedinejad. A fast flatness testing criterion in characteristic zero. Proc. Amer. Math. Soc. 143 (2015) 2559-2570.
Abstract, references, and article information   
View Article: PDF

[2] Dusty Grundmeier and Jennifer Halfpap Kacmarcik. An application of Macaulay's estimate to sums of squares problems in several complex variables. Proc. Amer. Math. Soc. 143 (2015) 1411-1422.
Abstract, references, and article information   
View Article: PDF

[3] Ian Graham, Hidetaka Hamada, Gabriela Kohr and Mirela Kohr. Univalent Subordination Chains in Reflexive Complex Banach Spaces. Contemporary Mathematics 591 (2013) 83-111.
Book volume table of contents
View Article: PDF

[4] Bernard Shiffman and Steve Zelditch. Random polynomials with prescribed Newton polytope. J. Amer. Math. Soc. 17 (2004) 49-108. MR 2015330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Huaihui Chen and P. M. Gauthier. Bloch constants in several variables. Trans. Amer. Math. Soc. 353 (2001) 1371-1386. MR 1806737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James E. Joseph and Myung H. Kwack. A generalization of a theorem of Heins . Proc. Amer. Math. Soc. 128 (2000) 1697-1701. MR 1641112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bernard Coupet, Hervé Gaussier and Alexandre Sukhov. Regularity of CR maps between convex hypersurfaces of finite type. Proc. Amer. Math. Soc. 127 (1999) 3191-3200. MR 1610940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yu Qing Chen. A note on holomorphic maps with unipotent Jacobian matrices. Proc. Amer. Math. Soc. 127 (1999) 2041-2044. MR 1485463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kevin A. Roper and Ted J. Suffridge. Convexity properties of holomorphic mappings in $\mathbb{C}^n$ . Trans. Amer. Math. Soc. 351 (1999) 1803-1833. MR 1475692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ruslan Sharipov and Alexander Sukhov. On $CR$-mappings between algebraic Cauchy-Riemann manifolds and separate algebraicity for holomorphic functions. Trans. Amer. Math. Soc. 348 (1996) 767-780. MR 1325920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stephen Semmes. A generalization of Riemann mappings and geometric structures on a space of domains in ${\bf C}^n$. Memoirs of the AMS 98 (1992) MR 1113614.
Book volume table of contents   

[12] S. Bell. Mapping problems in complex analysis and the $\overline \partial$-problem. Bull. Amer. Math. Soc. 22 (1990) 233-259. MR 1040388.
Abstract, references, and article information   
View Article: PDF

[13] M. S. Baouendi, S. R. Bell and Linda Preiss Rothschild. CR mappings of finite multiplicity and extension of proper holomorphic mappings. Bull. Amer. Math. Soc. 16 (1987) 265-270. MR 876961.
Abstract, references, and article information   
View Article: PDF

[14] Franc Forstnerič. Embedding strictly pseudoconvex domains into balls . Trans. Amer. Math. Soc. 295 (1986) 347-368. MR 831203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Eric Bedford. Action of the automorphisms of a smooth domain in ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 93 (1985) 232-234. MR 770527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Eric Bedford. Proper holomorphic mappings. Bull. Amer. Math. Soc. 10 (1984) 157-175. MR 733691.
Abstract, references, and article information   
View Article: PDF

[17] Giorgio Patrizio. Characterization of strictly convex domains biholomorphic to a circular domain. Bull. Amer. Math. Soc. 9 (1983) 231-233. MR 707964.
Abstract, references, and article information   
View Article: PDF

[18] B. L. Fridman. One example of the boundary behaviour of biholomorphic transformations . Proc. Amer. Math. Soc. 89 (1983) 226-228. MR 712627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Giancarlo Travaglini. An analogue of the Schwarz lemma for bounded symmetric domains . Proc. Amer. Math. Soc. 88 (1983) 85-88. MR 691282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Steven Bell and David Catlin. Proper holomorphic mappings extend smoothly to the boundary. Bull. Amer. Math. Soc. 7 (1982) 269-272. MR 656209.
Abstract, references, and article information   
View Article: PDF

[21] Klas Diederich and John Erik Fornaess. Smooth extendability of proper holomorphic mappings. Bull. Amer. Math. Soc. 7 (1982) 264-268. MR 656208.
Abstract, references, and article information   
View Article: PDF

[22] S. M. Webster. Holomorphic mappings of domains with generic corners . Proc. Amer. Math. Soc. 86 (1982) 236-240. MR 667281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yoshihisa Kubota. A note on holomorphic imbeddings of the classical Cartan domains into the unit ball . Proc. Amer. Math. Soc. 85 (1982) 65-68. MR 647899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Walter Rudin. Totally real Klein bottles in ${\bf C}\sp{2}$ . Proc. Amer. Math. Soc. 82 (1981) 653-654. MR 614897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Walter Rudin. Holomorphic maps that extend to automorphisms of a ball . Proc. Amer. Math. Soc. 81 (1981) 429-432. MR 597656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Steven Bell. Smooth bounded strictly and weakly pseudoconvex domains cannot be biholomorphic. Bull. Amer. Math. Soc. 4 (1981) 119-120. MR 590824.
Abstract, references, and article information   
View Article: PDF

[27] Mau Hsiang Shih. Bolzano's theorem in several complex variables . Proc. Amer. Math. Soc. 79 (1980) 32-34. MR 560578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] H. Alexander. Extremal holomorphic imbeddings between the ball and polydisc . Proc. Amer. Math. Soc. 68 (1978) 200-202. MR 0473239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Bernard Shiffman. Holomorphic curves in algebraic manifolds. Bull. Amer. Math. Soc. 83 (1977) 553-568. MR 0440075.
Abstract, references, and article information   
View Article: PDF

[30] Wilhelm Stoll. Aspects of value distribution theory in several complex variables. Bull. Amer. Math. Soc. 83 (1977) 166-183. MR 0427692.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 37 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia